| Model Number |
BC, CORKSCREW FT, TRI-PLAY, 4.75MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-1927bcf-475 biocomposite corkscrew ft tripleplay anchor broke during insertion.The case was completed using another ar-1927bcf-475 biocomposite corkscrew ft tripleplay.This was discovered during a procedure on (b)(6) 2023.Additional information received on (b)(6) 2023: this was discovered during an rcr procedure, and all broken fragments were removed.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.